# SDR AT9900001

- Difficulty date: January 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470AT
- Make and model: Boeing 737284
- Aircraft serial: 21501
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Row 10 Def
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, FOUND EMERGENCY PATH LIGHTING AT ROW 10 DEF BROKEN.  REPAIRED DAMAGED WIRES PER B737 STANDARD WIRING MANUAL 20-10-13.
